Skip to main content
banner image
No data available.
Please log in to see this content.
You have no subscription access to this content.
No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
The full text of this article is not currently available.
/content/aip/journal/jmp/57/8/10.1063/1.4960725
1.
Cazenave, T. and Weissler, F. B. , “Some remarks on the nonlinear Schrödinger equation in the critical case,” in Nonlinear Semigroups, Partial Differential Equations and Attractors (Washington, DC, 1987), Lecture Notes in Mathematics Vol. 1394 (Springer, Berlin, 1989), pp. 1829.
2.
Fujiwara, K. and Ozawa, T. , “Lifespan of strong solutions to the periodic nonlinear Schrödinger equation without gauge invariance,” preprint.
3.
Ikeda, M. and Inui, T. , “Small data blow-up of L2 or H1-solution for the semilinear Schrödinger equation without gauge invariance,” J. Evol. Equations 15, 571581 (2015).
http://dx.doi.org/10.1007/s00028-015-0273-7
4.
Ikeda, M. and Inui, T. , “Some non-existence results for the semilinear Schrödinger equation without gauge invariance,” J. Math. Anal. Appl. 425, 758773 (2015).
http://dx.doi.org/10.1016/j.jmaa.2015.01.003
5.
Ikeda, M. and Wakasugi, Y. , “Small-data blow-up of L2-solution for the nonlinear Schrödinger equation without gauge invariance,” Differ. Integr. Equations 26, 12751285 (2013).
6.
Oh, T. , “A blowup result for the periodic NLS without gauge invariance,” C. R. Math. Acad. Sci. Paris 350, 389392 (2012).
http://dx.doi.org/10.1016/j.crma.2012.04.009
7.
Ozawa, T. and Yamazaki, Y. , “Life-span of smooth solutions to the complex Ginzburg-Landau type equation on a torus,” Nonlinearity 16, 20292034 (2003).
http://dx.doi.org/10.1088/0951-7715/16/6/309
8.
Tsutsumi, Y. , “L2-solutions for nonlinear Schrödinger equations and nonlinear groups,” Funkcial. Ekvac. 30, 115125 (1987).
9.
Zhang, Q. S. , “Blow-up results for nonlinear parabolic equations on manifolds,” Duke Math. J. 97, 515539 (1999).
http://dx.doi.org/10.1215/S0012-7094-99-09719-3
10.
Zhang, Q. S. , “A blow-up result for a nonlinear wave equation with damping: The critical case,” C. R. Acad. Sci. Paris Sér. I Math. 333, 109114 (2001).
http://dx.doi.org/10.1016/S0764-4442(01)01999-1
http://aip.metastore.ingenta.com/content/aip/journal/jmp/57/8/10.1063/1.4960725
Loading
/content/aip/journal/jmp/57/8/10.1063/1.4960725
Loading

Data & Media loading...

Loading

Article metrics loading...

/content/aip/journal/jmp/57/8/10.1063/1.4960725
2016-08-12
2016-09-28

Abstract

A lifespan estimate and a condition of the initial data for finite time blowup for the nonlinear Schrödinger equation are presented from a view point of ordinary differential equation (ODE) mechanism.

Loading

Full text loading...

/deliver/fulltext/aip/journal/jmp/57/8/1.4960725.html;jsessionid=HfRLXrNZzWvDCcQgTPqN8Bs3.x-aip-live-03?itemId=/content/aip/journal/jmp/57/8/10.1063/1.4960725&mimeType=html&fmt=ahah&containerItemId=content/aip/journal/jmp
true
true

Access Key

  • FFree Content
  • OAOpen Access Content
  • SSubscribed Content
  • TFree Trial Content
752b84549af89a08dbdd7fdb8b9568b5 journal.articlezxybnytfddd
/content/realmedia?fmt=ahah&adPositionList=
&advertTargetUrl=//oascentral.aip.org/RealMedia/ads/&sitePageValue=jmp.aip.org/57/8/10.1063/1.4960725&pageURL=http://scitation.aip.org/content/aip/journal/jmp/57/8/10.1063/1.4960725'
Right1,Right2,Right3,